# SDR QXEA2013062701139

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 15,056 hours, 16,110 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR RETRACTION WAS SLOW TO INDICATE AND FINALLY RESULTED IN A NOSE GEAR DOOR AMBER LIGHT AND RED LIGHT.  NOSE WHEEL STEERING CAUTION LIGHT ILLUMINATED.  ALTERNATE GEAR EXTENSION ACCOMPLISHED WITH DESIRED RESULTS.  RETURNED TO FIELD.
